# SDR SIMA20130202001

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 22,659 hours, 19,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2788 THE CREW REPORTED THE LUMINESCENT EXIT PANEL AT STEP OF COCKPIT ENTRY WAS NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET POWER IAW EMB 145 AM 24-30-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
